MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 4X18IN 4-0 S/A X-1 CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 4X18IN 4-0 S/A X-1 CR; SUTURE, SURGICAL, ABSORBABLE
Model Number D10057
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device ppmdsh batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a cesarean section on (b)(6) 2020 and suture was used.During the procedure, the suture was detached from the needle unintendedly when tying a knot during dermostitch.It was a control release needle.It was commented that the biting of the suture might be not enough.There were no adverse patient consequences.No additional information was provided.

Brand Name
PDSII VIO 4X18IN 4-0 S/A X-1 CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10091631
Report Number2210968-2020-04147
Device Sequence Number3881360
Product Code NEW
UDI-Device Identifier10705031134324
UDI-Public10705031134324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberD10057
Device Catalogue NumberD10057
Device Lot NumberPPMDSH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date05/27/2020
Patient Sequence Number1